2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 2 No. 1
Formulation of Some Fractional Evolution Equations used in Mathematical Physics
S. A. El-Wakil, E. M. Abulwafa, M. A. Zahran, A. A. Mahmoud
Theoretical Physics Research Group, Physics Department, Faculty of Science,
Masoura University, Mansoura 35516, Egypt
Email: emabulwafa@gmail.com
Abstract: All processes observed in the physical world are non-conservative systems and such fractional order derivatives in the Lagrangian describe non-conservative forces and lead to non-conservative equations of motion. Agrawal proved a formulation for variational problems with right and left Riemann-Liouville fractional derivatives that leads to fractional Euler-Lagrange equation, which gives fractional differential equation of the problem. Agrawal's method is used here to find some fractional differential equations applied in mathematical physics.

Keywords: non-conservative systems; fractional order derivatives; right and left Riemann-Liouville fractional derivatives; Agrawal's method; fractional differential equations

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 830428th visitor.